| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction:user had an inaccurate reference.(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 210, 242, 214 and 315mg/dl.The customer's expected fasting blood glucose test result range is 149 to 189mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of 298 and 316mg/dl.The test strip lot manufacturer's expiration date is 12/25/2017 and open vial date is approximately five days ago.The meter memory was reviewed for previous test result history: (b)(6).
Additional Manufacturer Narrative
(b)(4).Investigation completed and product system evaluated with no defect found.Most likely underlying root cause of malfunction:user had an inaccurate reference.(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 210, 242, 214 and 315mg/dl.The customer's expected fasting blood glucose test result range is 149 to 189mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of 298 and 316mg/dl.The test strip lot manufacturer's expiration date is 12/25/2017 and open vial date is approximately five days ago.The meter memory was reviewed for previous test result history: (b)(6).Memory concern:high results.